On the Chebyshev quadrature rule of finite part integrals

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 426
  • Download : 0
The stability and the convergence of the Chebyshev quadrature rule of one-sided finite part integrals (J. Approx. Theory 111 (2001) 196-219) is considered with some numerical examples. The three-term recurrence relation is suggested for computing the quadrature weights. © 2004 Elsevier B.V. All rights reserved.
Publisher
Elsevier Science Bv
Issue Date
2005-08
Language
English
Article Type
Article
Keywords

ALGORITHMS

Citation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.180, no.1, pp.147 - 159

ISSN
0377-0427
DOI
10.1016/j.cam.2004.10.007
URI
http://hdl.handle.net/10203/86465
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0